Open Access
October, 1987 On the Central Limit Theorem for $\rho$-Mixing Sequences of Random Variables
Magda Peligrad
Ann. Probab. 15(4): 1387-1394 (October, 1987). DOI: 10.1214/aop/1176991983


In this note we establish the central limit theorem for $\rho$-mixing sequences under combinations of moment assumptions and $\rho$-mixing rates. These results contain the well-known Ibragimov theorems and answer a problem from recent work of Bradley.


Download Citation

Magda Peligrad. "On the Central Limit Theorem for $\rho$-Mixing Sequences of Random Variables." Ann. Probab. 15 (4) 1387 - 1394, October, 1987.


Published: October, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0638.60032
MathSciNet: MR905338
Digital Object Identifier: 10.1214/aop/1176991983

Primary: 60F05
Secondary: 60B10

Keywords: $\rho$-mixing sequences , central limit theorem , maximal correlation , strict stationarity

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 4 • October, 1987
Back to Top